Diversion colitis in children with colovaginoplasty
Article first published online: 12 JAN 2002
Volume 87, Issue 9, pages 857–860, June 2001
How to Cite
Syed, H.A., Malone, P.S.J. and Hitchcock, R.J. (2001), Diversion colitis in children with colovaginoplasty. BJU International, 87: 857–860. doi: 10.1046/j.1464-410x.2001.02180.x
- Issue published online: 12 JAN 2002
- Article first published online: 12 JAN 2002
- Accepted for publication 7 February 2001
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!